# SDR GTIA2021031235635

- Difficulty date: March 11, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 52,066 hours, 23,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE REQ SVC-SVC R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE AS PER AMM 52-10-00
